MAUDE Adverse Event Report: COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.
 
Event or Problem Description
The nurse opened the flexor raabe guiding sheath for use during vascular surgery and discovered that it was unable to be used due to a cracked valve.Therefore, the device did not make contact with the patient.The patient did not experience any adverse effect due to this occurrence.
 
Additional Manufacturer Narrative
Evaluation- a review of the complaint history, device history record, documentation, quality control, and specifications and a visual inspection of an image provided were conducted.The device was not return for evaluation; however, a photo was provided that confirmed the sealed package contained a valve with cracked check-flo disc fitting it was reported that the failure was discovered prior to patient contact.The device history record was reviewed and noted 0 non-conformances.The check flo valve assembly is fully inspected per quality control for any non-conformance.There is no evidence to suggest that product was not manufactured to current specifications.There is no evidence to suggest all items in the lot or similar devices in the field are nonconforming or defective.Without visual, dimensional, and/or functional testing of the product, we are unable to determine if this is a manufacturing issue.Based upon the information provided and the characteristics displayed, it is plausible to suggest that this incident was shipping related, handling related or storage related.We will continue to monitor for similar events.

Brand Name
FLEXOR RAABE GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6413083
Report Number1820334-2017-00385
Device Sequence Number925804
Product Code DYB
UDI-Device Identifier00827002116337
UDI-Public(01)00827002116337(17)171020(10)5375949
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberKCFW-7.0-38-55-RB-RAABE
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/15/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/17/2017
Supplement Report FDA Received Date04/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR